# SDR ASAA2016102718494

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 37,372 hours, 11,148 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED APPROX 2 MINUTES AFTER LANDING ON PRESSURIZATION CONTROL PANEL.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 21-31-801, NO CURRENT FAULTS SHOWING, AUTO FAIL LIGHT IS EXTINGUISHED. AIRCRAFT OK FOR CONTINUED SERVICE.
